# SDR AALA202203161133

- Difficulty date: February 26, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 64,854 hours, 31,932 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57252403
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING UPPER SKIN TRAILING EDGE FORWARD OF THE AILERON, AT RIB 25. **SUPPLEMENTAL REPORT FOR AALA202203011133: REPAIRED SKIN PANEL PER EA 34491A** (CLOSED)
